# SDR UALA2011082904630

- Difficulty date: August 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,019 hours, 9,281 cycles
- Engine: Pwa PW40903
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Part serial: 116
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPLANE HAS POCKETS OF HOT AND COLD AREAS -TEMP HARD TO CONTROL.  REPLACED RT CABIN TEMP CONTROLLER PER MM.  OPS NORMAL.
